Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 142, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at May 9, 2021, 1:31 PM CDT for 4 counties in Arkansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2021, 1:31 PM CDT (18:31 UTC)
- Expired
- May 9, 2021, 2:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 2:20 PM CDT | HAIL 0.75 | 2 Sw Quitman, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -439 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 446 m²/s²
- 0-3 km storm-relative helicity
- 571 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254
WUUS54 KLZK 091831
SVRLZK
ARC023-029-045-141-091915-
/O.NEW.KLZK.SV.W.0142.210509T1831Z-210509T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
131 PM CDT Sun May 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Van Buren County in north central Arkansas...
Southwestern Cleburne County in north central Arkansas...
Northeastern Faulkner County in central Arkansas...
Northeastern Conway County in central Arkansas...
* Until 215 PM CDT.
* At 131 PM CDT, a severe thunderstorm was located near Claude, or
near Clinton, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Heber Springs... Clinton...
Fairfield Bay... Greers Ferry...
Quitman... Guy...
Damascus... Higden...
Fairfield Bay Marina... Claude...
Fairbanks... Whipple...
Sugar Loaf Recreation Area... Choctaw...
Bee Branch... Beverage Town...
Austin in Conway County... Brownsville...
Scotland... Formosa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3544 9266 3558 9259 3561 9205 3527 9217
TIME...MOT...LOC 1831Z 272DEG 31KT 3551 9254
HAIL...1.00IN
WIND...60MPH
$$
672 follow-up statements
296
WWUS54 KLZK 091848
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
148 PM CDT Sun May 9 2021
ARC023-029-045-141-091915-
/O.CON.KLZK.SV.W.0142.000000T0000Z-210509T1915Z/
Van Buren AR-Cleburne AR-Faulkner AR-Conway AR-
148 PM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN VAN BUREN...SOUTHWESTERN CLEBURNE...NORTHEASTERN
FAULKNER AND NORTHEASTERN CONWAY COUNTIES...
At 147 PM CDT, a severe thunderstorm was located near Whipple, or 8
miles south of Clinton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Heber Springs... Clinton...
Fairfield Bay... Greers Ferry...
Quitman... Guy...
Damascus... Higden...
Fairfield Bay Marina... Claude...
Fairbanks... Whipple...
Sugar Loaf Recreation Area... Choctaw...
Bee Branch... Austin in Conway County...
Brownsville... Formosa...
Pearson... Narrows Marina...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3544 9266 3559 9245 3561 9205 3527 9217
TIME...MOT...LOC 1847Z 292DEG 25KT 3546 9242
HAIL...1.00IN
WIND...60MPH
$$
67162
WWUS54 KLZK 091901
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
201 PM CDT Sun May 9 2021
ARC023-029-045-141-091915-
/O.CON.KLZK.SV.W.0142.000000T0000Z-210509T1915Z/
Van Buren AR-Cleburne AR-Faulkner AR-Conway AR-
201 PM CDT Sun May 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN VAN BUREN...SOUTHWESTERN CLEBURNE...NORTHEASTERN
FAULKNER AND NORTHEASTERN CONWAY COUNTIES...
At 201 PM CDT, a severe thunderstorm was located near Fairbanks, or
13 miles southeast of Clinton, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Quitman... Guy...
Damascus... Fairbanks...
Whipple... Bee Branch...
Enders... Southside in Van Buren County...
Morganton... Pearson...
Eden Isle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3540 9255 3551 9238 3549 9209 3527 9217
TIME...MOT...LOC 1901Z 302DEG 33KT 3542 9233
HAIL...1.00IN
WIND...60MPH
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:27 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 9, 12:27 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 1227 PM CDT Sun May 9 2021 .AVIATION...Updated w/ a discussion for the 09/18Z TAFs A cold frnt was noted Sun afternoon draped over N/Wrn AR, and was moving S/Ewrd, already through terminals HRO and BPK. Windy condns wl continue ahead and behind the frnt through the remainder of Sun w/ strong N/Wrlies behind the bndry. SHRA/TSRA development along and ahead of the frnt is expected through the afternoon/evening, impacting all Cntrl and Srn terminals. Some reduced CIGS/VIS wl accompany any precip w/ MVFR/IFR condns expected. Following the FROPA late Sun night, precip wl clear over the region through the end of the PD, w/ BKN/OVC skies expected to remain and gusty N/Wrly winds becoming more N/Erly by Mon morning. && PREV DISCUSSION...(ISSUED 442 AM CDT Sun May 9 2021) SHORT TERM...Today Through Monday Night Overview... 09Z mesoanalysis shows broad mid/upper troughing over the western CONUS with a closed upper cyclone in the lee of the northern Rockies. At the surface, an elongated pressure trough stretches from West TX northeast to the Ohio Valley with a closed cyclone noted across northeast OK into central MO. A warm front is draped over the Ohio Valley as well with a cold front sweeping across OK. Mosaic radar imagery depicts a relatively large MCS ongoing to our north with more isolated but nevertheless robust convection over northwestern AR, stretching southeastward into southeastern OK. Elsewhere, isolated/scattered light to moderate showers continue developing within a corridor of enhanced low- level flow (850 mb winds on the order of 50+ kts) and warm air advection. Without significant upper level forcing this morning, coverage over central/southern sections will remain isolated to scattered, although elevated instability and steep mid-level lapse rates will support thunder with any convection that persists. Winds remain elevated as well this morning with recent observed gusts of 20 to 30 mph with more sporadic gusts up to 40+ mph. The highest wind speeds overall should remain confined to elevations above 1000-2000 feet, although breezy conditions will persist area wide through at least this evening. The highest probability of sustained speeds of 25+ mph remains across northwest AR, so no plans to expand the advisory with this package. This morning... The MCS to our north will continue sinking south/southeast and will move into northern/northeastern AR by or just before 12Z. Assuming convection isn't undercut too much by the surging cold pool, at least some isolated severe threat will accompany the complex as it moves into northern/northeastern sections, although gradual weakening is expected through the morning hours. Farther south, it appears the convection stretching from southeast OK into northwestern AR is associated with a corridor of enhanced warm air advection and frontogenetical forcing near 850 mb, hence the relative vigor compared to other showers across the area. Point forecast soundings show a stout inversion in the 850 to 700 mb layer so the likelihood of surface based convection is low this morning, although continued warm air advection may support a gradual increase in activity through mid-morning, most likely over the west and north. There is lingering uncertainty in how widespread this activity may become over the next several hours, but regardless, steep mid- level lapse rates of 7 to 8 C/km will readily support large hail with isolated severe hail possible with any convection this morning. This afternoon... As the cold front continues pushing in late morning into the afternoon, the boundary layer is expected to destabilize over roughly the southeastern half of the state thanks to steep lapse rates aloft overspreading a pre-frontal boundary layer characterized by temperatures in the 70s to low 80s and dewpoints in the 60s to low 70s. Convective allowing models remain somewhat nebulous with how widespread storms may become, at least over central sections through noon, but there is higher confidence in increasing coverage along and ahead of the front by afternoon. Bulk shear values of 40 kts or greater coupled with SB/MLCAPE on the order of 2000-3000 J/kg and relatively modest large-scale forcing suggest more discrete storm modes will be possible, at least through mid-afternoon or so before storms along the front begin growing more upscale. Surface flow should remain largely S to SW which will limit low- level storm-relative helicity some, although enough veering with height is progged such that a few tornadoes will be possible. Of more concern will be large hail (some instances of 2+ inch hail possible given the lapse rates in place) and damaging winds. Tonight through Monday night... By late evening into tonight, the front will push into far southern sections with rain and thunder ending for most of the area save for south/southeast AR. The severe risk will persist along/south of the front through the evening, although the bulk of convective activity may shift into east TX and LA by later this evening. The front will slow and eventually stall to our south overnight, but another disturbance approaching from the northwest will supply ample forcing for additional rain over southern/western AR tonight with coverage further increasing during the day Monday. While some thunder is expected across southern portions of AR through tomorrow night, severe weather is unlikely. Hydrology concerns... Moisture will continue surging north and northeast along the front today and tonight. In addition to very rich low-level moisture (dewpoint temperatures in the 60s/70s), precipitable water values will surge into the 1.5 to 2+ inch range by afternoon (99th percentile based on ensemble climatology). As such, rainfall may be torrential in storms today through tonight and at the very least, isolated flash flooding will be possible. The highest flash flooding concerns will reside over the southeastern half of the state as well. LONG TERM...Tuesday Through Saturday Night Unsettled weather will continue over portions of the state through at least Wednesday night as a stagnant pattern remains anchored across the Srn CONUS. The focus for most of the active weather should be over the Srn half of the state. This is good news for Nrn areas of the state which received abundant rainfall in the last couple of weeks and soils are still rather saturated. An expansive area of high pressure will have a large role over AR's weather during the upcoming work week as it slowly approaches the state from the N. To begin, the upper pattern will be quasi-zonal over the Srn CONUS with mesoscale features progressing across the Nrn CONUS. These features will provide weak kinks in an otherwise zonal flow regime further to the S. Upper level impulses will move through the aforementioned flow between Tuesday and early Thursday promoting showers and thunderstorms across the region. AR will reside on the Nrn side of stationary front, however moisture advection will override this boundary into portions of Srn AR. Frontogentical forcing coupled with passing upper level disturbances should be the trigger for convection. All of these ingredients will be most available over Srn portions of the state. Further N, drier and cooler air will be advecting into the region, thus decreasing rainfall amounts over the Nrn half of the state. At this time, heavy rainfall is the primary hazard, however a strong to severe storm can not be ruled out where instability can rebound over the Srn third of the state. Thunderstorms training over the same locations would be the main driver of a flash flood threat. Overall the heaviest QPF should remain S and SE of the CWA, this corridor of heavier rainfall is expected along and parallel with I- 20 between LA and MS. The aforementioned surface high will build into the region, beneath advancing upper level ridging, on Thursday and Friday and precipitation should come to an end due to large scale subsidence overspreading the state. Quiet weather will not stay long because PoPs return to the forecast from the N on Saturday into Saturday night. Temperatures through the period will be below average, but a moderating trend will be noted with readings returning to near normal values by Saturday. && .LZK Watches/Warnings/Advisories... Wind Advisory until 5 PM CDT this afternoon FOR Jackson-Lawrence- Randolph-Woodruff. && Aviation...GREEN
Hazardous weather outlook, May 9, 1:28 PM CDT, 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 128 PM CDT Sun May 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-101000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 128 PM CDT Sun May 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Strong winds will continue through much of today with sustained speeds up to 20 to 30 mph and gusts up to 40 mph, especially in higher terrain. Additionally, thunderstorms continue to develop with isolated severe storms possible over central parts of Arkansas early this afternoon. The possibility of severe storms will then shift to south and southeast Arkansas this afternoon and into tonight. The storms will be capable of producing large hail and damaging wind. While the chances of a tornado are low, it can not be discounted entirely. Torrential rainfall is also likely with at least an isolated threat for flash flooding. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Additional rainfall, some heavy, is expected through mid- week and flash flooding will remain possible. Increasing flows on area rivers may also become a concern over the southern half of Arkansas, especially locations already at or above flood stage. .Spotter Information Statement... Spotters are strongly encouraged to contact the NWS with any severe weather reports today and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, May 9, 10:11 AM CDT, 3 hours 20 minutes before
Special Weather Statement National Weather Service Little Rock AR 1011 AM CDT Sun May 9 2021 ARZ003-004-091600- Marion AR-Boone AR- 1011 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND BOONE COUNTIES UNTIL 1100 AM CDT... At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Roberson Hollow to near Green Forest. Movement was east at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Harrison... Diamond City... Bergman... Lead Hill... Omaha... Myrtle... Roberson Hollow... Self... Willis... Winington... Alpena... Crumpler Subdivision... South Lead Hill... Batavia... Bear Creek Springs... New Hope in Boone County... Hopewell in Boone County... Ridgeway... Burlington... Peel... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3650 9267 3625 9298 3626 9330 3650 9330 TIME...MOT...LOC 1511Z 271DEG 32KT 3653 9322 3631 9347 67
Special weather statement, May 9, 10:53 AM CDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Little Rock AR 1053 AM CDT Sun May 9 2021 ARZ003>006-012-013-091630- Baxter AR-Marion AR-Searcy AR-Newton AR-Boone AR-Fulton AR- 1053 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEARCY...NORTHEASTERN NEWTON...MARION...SOUTHEASTERN BOONE...BAXTER AND NORTHWESTERN FULTON COUNTIES UNTIL 1130 AM CDT... At 1053 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Price Place to Pruitt. Movement was east at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Harrison... Mountain Home... Bull Shoals... Yellville... Jasper... Gassville... Flippin... Lakeview in Baxter County... Norfork... Salesville... Western Grove... Briarcliff... Pyatt... Valley Springs... Arkawana... Dugger... Olvey... Ott... Carver... Erbie... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3597 9260 3597 9339 3650 9272 3650 9188 TIME...MOT...LOC 1553Z 271DEG 41KT 3647 9261 3607 9314 67
Special weather statement, May 9, 11:28 AM CDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Little Rock AR 1128 AM CDT Sun May 9 2021 ARZ004>008-012>015-091715- Baxter AR-Marion AR-Searcy AR-Newton AR-Stone AR-Randolph AR- Sharp AR-Fulton AR-Izard AR- 1128 AM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...NORTHWESTERN RANDOLPH...IZARD...NORTHERN SEARCY...EAST CENTRAL NEWTON... SOUTHEASTERN MARION...BAXTER...FULTON AND NORTHERN SHARP COUNTIES UNTIL 1215 PM CDT... At 1128 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Gamaliel Landing to near Point Peter. Movement was east at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Mountain Home... Cherokee Village... Mountain View... Melbourne... Salem in Fulton County... Marshall... Yellville... Ash Flat... Horseshoe Bend... Gassville... Calico Rock... Flippin... Highland in Sharp County... Mammoth Spring... Hardy... Oxford... Norfork... Salesville... Viola... Pineville... PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3587 9200 3590 9312 3650 9228 3650 9119 TIME...MOT...LOC 1628Z 274DEG 37KT 3646 9217 3598 9288 67
Special weather statement, May 9, 12:22 PM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Little Rock AR 1222 PM CDT Sun May 9 2021 ARZ014>016-024-091800- Stone AR-Independence AR-Izard AR-Cleburne AR- 1222 PM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE...NORTHWESTERN INDEPENDENCE...SOUTHERN IZARD AND NORTHERN CLEBURNE COUNTIES UNTIL 100 PM CDT... At 1222 PM CDT, Doppler radar was tracking a strong thunderstorm near Blanchard Springs Campground, or near Mountain View, moving east at 40 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mountain View... Cushman... Concord... Herpel... Croker... Blanchard Springs Campground... Bethesda... Guion... Allison... Ben... Hanover... Marcella... Fifty-Six... Lafferty... Twin Creek... Sylamore Bike Trail... Gunner Pool Campground... Sylamore... Saint James... Newnata... LAT...LON 3589 9231 3601 9220 3593 9171 3566 9187 TIME...MOT...LOC 1722Z 287DEG 34KT 3592 9220 67
Special weather statement, May 9, 12:53 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Little Rock AR 1253 PM CDT Sun May 9 2021 ARZ022-023-031-091830- Pope AR-Van Buren AR-Conway AR- 1253 PM CDT Sun May 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN...NORTH CENTRAL CONWAY AND NORTHEASTERN POPE COUNTIES UNTIL 130 PM CDT... At 1253 PM CDT, Doppler radar was tracking a strong thunderstorm near Solo, or 23 miles west of Clinton, moving east at 35 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Claude... Beverage Town... Brock Creek Campground... Crabtree... Scotland... Mountain Man Trailhead... LAT...LON 3548 9295 3561 9293 3564 9251 3544 9258 TIME...MOT...LOC 1753Z 270DEG 30KT 3555 9287 67
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:58 AM CDT | Special Weather Statement | LZK | Newton | 47 min |
| May 9, 4:56 AM CDT | Special Weather Statement | LZK | Polk | 49 min |
| May 9, 5:15 AM CDT | Special Weather Statement | LZK | Marion | 45 min |
| May 9, 5:19 AM CDT | Special Weather Statement | LZK | Stone | 41 min |
| May 9, 5:45 AM CDT | Special Weather Statement | LZK | Fulton | 45 min |
| May 9, 5:56 AM CDT | Special Weather Statement | LZK | Izard | 49 min |
| May 9, 6:04 AM CDT | Special Weather Statement | LZK | Perry | 41 min |
| May 9, 6:27 AM CDT | Special Weather Statement | LZK | Conway | 18 min |
| May 9, 6:34 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 29 min |
| May 9, 7:05 AM CDT | Special Weather Statement | LZK | Cleburne | 40 min |
| May 9, 7:13 AM CDT | Special Weather Statement | LZK | Faulkner | 32 min |
| May 9, 10:11 AM CDT | Special Weather Statement | LZK | Boone | 49 min |
| May 9, 10:53 AM CDT | Special Weather Statement | LZK | Baxter, Marion | 37 min |
| May 9, 11:28 AM CDT | Special Weather Statement | LZK | Baxter, Fulton, Izard, Searcy | 47 min |
| May 9, 11:50 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 29 min |
| May 9, 12:22 PM CDT | Special Weather Statement | LZK | Stone | 38 min |
| May 9, 12:53 PM CDT | Special Weather Statement | LZK | Van Buren | 37 min |
| May 9, 1:59 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 11 min |
| May 9, 2:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 33 min |
| May 9, 2:35 PM CDT | Special Weather Statement | LZK | Garland | 25 min |
| May 9, 2:38 PM CDT | Special Weather Statement | LZK | Saline | 37 min |
| May 9, 2:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Prairie, White | 49 min |
| May 9, 2:47 PM CDT | Special Weather Statement | LZK | Dallas | 28 min |
| May 9, 3:03 PM CDT | Special Weather Statement | LZK | Garland | 27 min |
| May 9, 3:14 PM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| May 9, 3:19 PM CDT | Special Weather Statement | LZK | Woodruff | 26 min |
| May 9, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 40 min |
| May 9, 3:21 PM CDT | Special Weather Statement | LZK | Saline | 24 min |
| May 9, 3:25 PM CDT | Special Weather Statement | LZK | Jackson | 35 min |
| May 9, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike | 24 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 45 min |
| May 9, 3:32 PM CDT | Special Weather Statement | LZK | Hot Spring | 28 min |
| May 9, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 34 min |
| May 9, 3:47 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 9, 3:51 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 39 min |
| May 9, 3:57 PM CDT | Special Weather Statement | LZK | Grant | 48 min |
| May 9, 3:58 PM CDT | Special Weather Statement | LZK | Hot Spring | 47 min |
| May 9, 4:04 PM CDT | Special Weather Statement | LZK | Lonoke | 26 min |
| May 9, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 48 min |
| May 9, 4:22 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 38 min |
| May 9, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 48 min |
| May 9, 4:29 PM CDT | Special Weather Statement | LZK | Prairie | 31 min |
| May 9, 4:53 PM CDT | Special Weather Statement | LZK | Prairie | 37 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 19 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 48 min |
| May 9, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 47 min |
| May 9, 5:04 PM CDT | Special Weather Statement | LZK | Grant | 26 min |
| May 9, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 52 min |
| May 9, 5:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 51 min |
| May 9, 5:22 PM CDT | Special Weather Statement | LZK | Monroe | 38 min |
| May 9, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 51 min |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 38 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 48 min |
| May 9, 5:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 14 min |
| May 9, 6:08 PM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 52 min |
| May 9, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 49 min |
| May 9, 6:20 PM CDT | Special Weather Statement | LZK | Drew | 25 min |
| May 9, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 37 min |
| May 9, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 49 min |
| May 9, 6:30 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| May 9, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.